Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Feeling tired due to stress. taking ferrogloboin. How to cure these?

Hi there
I am 48 years old and am feeling very tired a lot of the time.I understand some of it is due to stress from work and lot off running around>I am making changes to my lifestyle and have ferrogloboin daily and have a short break every 3 months.I am on femoston -hrt and feel well otherwise.I am self employed and would love my life back.I am trying to be positive daily.What can I do to relive these symptoms
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
thanks for using health care magic.
Menopause itself can tiredness.
You should go to physician to rule out physical causes of tiredness like thyroid dysfunction, Vitamine B12 or D deficiency or calcium deficiency.
Stress is also associated with tiredness.
Once your physical causes are ruled out, you can do stress management like yoga, meditation or breathing exercise and time management. else you need to consult psychiatrist for evaluation and treatment
Answered: Fri, 19 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor